American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 136 found      Go to page: 1 2 3 4 5

[31] André Boivin and Hualiang Zhong. Completeness of systems of complex exponentials and the Lambert $W$ functions. Trans. Amer. Math. Soc. 359 (2007) 1829-1849. MR 2272151.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Radu Balan, Peter G. Casazza, Dan Edidin and Gitta Kutyniok. A new identity for Parseval frames. Proc. Amer. Math. Soc. 135 (2007) 1007-1015. MR 2262901.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Jean-Pierre Gabardo and Yun-Zhang Li. Holes in the spectrum of functions generating affine systems. Proc. Amer. Math. Soc. 135 (2007) 1775-1784. MR 2286088.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Radu Balan, Peter G. Casazza, Christopher Heil and Zeph Landau. Density, overcompleteness, and localization of frames. Electron. Res. Announc. Amer. Math. Soc. 12 (2006) 71-86. MR 2237271.
Abstract, references, and article information
View Article: PDF

[35] R. S. Laugesen. On affine frames with transcendental dilations. Proc. Amer. Math. Soc. 135 (2007) 211-216. MR 2280189.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Di-Rong Chen and Min Han. Pointwise convergence of bounded cascade sequences. Proc. Amer. Math. Soc. 135 (2007) 181-189. MR 2280186.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Feng Dai. Characterizations of function spaces on the sphere using frames. Trans. Amer. Math. Soc. 359 (2007) 567-589. MR 2255186.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] G. Garrigós, E. Hernández, H. Sikic and F. Soria. Further results on the connectivity of Parseval frame wavelets. Proc. Amer. Math. Soc. 134 (2006) 3211-3221. MR 2231904.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Karlheinz Gröchenig and Michael Leinert. Symmetry and inverse-closedness of matrix algebras and functional calculus for infinite matrices. Trans. Amer. Math. Soc. 358 (2006) 2695-2711. MR 2204052.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] George Kyriazis and Pencho Petrushev. On the construction of frames for Triebel-Lizorkin and Besov spaces. Proc. Amer. Math. Soc. 134 (2006) 1759-1770. MR 2204289.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] J. Antezana, G. Corach, M. Ruiz and D. Stojanoff. Oblique projections and frames. Proc. Amer. Math. Soc. 134 (2006) 1031-1037. MR 2196035.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Leonardo Colzani, Christopher Meaney and Elena Prestini. Almost everywhere convergence of inverse Fourier transforms. Proc. Amer. Math. Soc. 134 (2006) 1651-1660. MR 2204276.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Heping Liu and Yu Liu. Convergence of cascade sequence on the Heisenberg group. Proc. Amer. Math. Soc. 134 (2006) 1413-1423. MR 2199188.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Xiaojiang Yu. Cube-approximating bounded wavelet sets in $\mathbb{R}^{n}$. Proc. Amer. Math. Soc. 134 (2006) 491-499. MR 2176018.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Bin Meng, Maozheng Guo and Xiaohong Cao. Operator-valued free Fisher information and modular frames. Proc. Amer. Math. Soc. 133 (2005) 3087-3096. MR 2159789.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Youming Liu and Yuesheng Xu. Piecewise linear spectral sequences. Proc. Amer. Math. Soc. 133 (2005) 2297-2308. MR 2138872.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] P. Cifuentes, K. S. Kazarian and A. San Antolín. Characterization of scaling functions in a multiresolution analysis. Proc. Amer. Math. Soc. 133 (2005) 1013-1023. MR 2117202.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Qing Gu and Deguang Han. Frames, modular functions for shift-invariant subspaces and FMRA wavelet frames. Proc. Amer. Math. Soc. 133 (2005) 815-825. MR 2113932.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] Kanghui Guo, Demetrio Labate, Wang-Q Lim, Guido Weiss and Edward Wilson. Wavelets with composite dilations. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 78-87. MR 2075899.
Abstract, references, and article information
View Article: PDF

[50] A. Volberg and F. Nazarov. Heating of the Ahlfors--Beurling operator, and estimates of its norm. St. Petersburg Math. J. 15 (2004) 563-573. MR 2068982.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] Gustavo Corach, Miriam Pacheco and Demetrio Stojanoff. Geometry of epimorphisms and frames. Proc. Amer. Math. Soc. 132 (2004) 2039-2049. MR 2053976.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Ziemowit Rzeszotnik and Xiaofei Zhang. Unitary operators preserving wavelets. Proc. Amer. Math. Soc. 132 (2004) 1463-1471. MR 2053354.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] Hans G. Feichtinger and Norbert Kaiblinger. Varying the time-frequency lattice of Gabor frames. Trans. Amer. Math. Soc. 356 (2004) 2001-2023. MR 2031050.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] Di-Rong Chen. Spectral radii and eigenvalues of subdivision operators. Proc. Amer. Math. Soc. 132 (2004) 1113-1123. MR 2045428.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] Karlheinz Gröchenig and Michael Leinert. Wiener's lemma for twisted convolution and Gabor frames. J. Amer. Math. Soc. 17 (2004) 1-18. MR 2015328.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] Mourad E. Ismail and Ahmed I. Zayed. A $q$-analogue of the Whittaker-Shannon-Kotel'nikov sampling theorem. Proc. Amer. Math. Soc. 131 (2003) 3711-3719. MR 1998178.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] Deguang Han. Approximations for Gabor and wavelet frames. Trans. Amer. Math. Soc. 355 (2003) 3329-3342. MR 1974690.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] Abderrazek Karoui. A note on the construction of nonseparable wavelet bases and multiwavelet matrix filters of $L^2(\R^n)$, where $n\geq 2$. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 32-39. MR 1988870.
Abstract, references, and article information
View Article: PDF

[59] Wenchang Sun and Xingwei Zhou. Reconstruction of functions in spline subspaces from local averages. Proc. Amer. Math. Soc. 131 (2003) 2561-2571. MR 1974656.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] Wenchang Sun and Xingwei Zhou. Irregular Gabor frames and their stability. Proc. Amer. Math. Soc. 131 (2003) 2883-2893. MR 1974346.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 136 found      Go to page: 1 2 3 4 5